Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 198, NWS Tulsa, OK

July 14, 201611 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 1:20 PM CDT for 11 counties in Oklahoma. It was in force for 55 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 1:20 PM CDT (18:20 UTC)
Expired
Jul 14, 2016, 2:15 PM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
90.0 mph

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 1:20 PM CDTTSTM WND DMG4 Ne Muskogee, OKTREES WERE BLOWN DOWN AT MUSKOGEE COUNTRY CLUB
Jul 14, 1:21 PM CDTTSTM WND DMG2 S Chouteau, OKTREES BLOWN DOWN SOUTH OF CHOUTEAU
Jul 14, 1:30 PM CDTTSTM WND DMG1 N Sequoyah State Park, OKNUMEROUS TREES WERE BLOWN DOWN AND BUILDINGS WERE DAMAGED AT THE PARK. CAMPGROUNDS AROUND FORT GIBSON LAKE HAD CONSIDERABLE TREE DAMAGE.
Jul 14, 1:30 PM CDTTSTM WND DMG3 N Muskogee, OKTRACTOR TRAILER BLOWN OVER
Jul 14, 1:34 PM CDTTSTM WND DMGMazie, OKROOF BLOWN OFF BUILDING WEST OF MAIZE ON US-69.
Jul 14, 1:43 PM CDTTSTM WND DMGHenryetta, OKTREE LIMBS AND BRANCHES DOWN IN HENRYETTA.
Jul 14, 1:46 PM CDTTSTM WND DMGEufaula, OKPOWER LINES DOWN...TREE DAMAGE...ROOF DAMAGE. REPORTS RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED.
Jul 14, 1:46 PM CDTTSTM WND GST 72Eufaula, OK
Jul 14, 1:50 PM CDTTSTM WND GST 70Tahlequah, OK
Jul 14, 1:57 PM CDTTSTM WND DMGTahlequah, OKTREE DOWN ON HOUSE
Jul 14, 1:59 PM CDTTSTM WND DMGTahlequah, OKTREE DOWN ON CAR
Jul 14, 2:05 PM CDTTSTM WND GST 603 Wsw Webbers Falls, OKESTIMATED 60 MPH THUNDERSTORM WIND GUSTS
Jul 14, 2:15 PM CDTTSTM WND GST 63Tahlequah, OKMEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT.
Jul 14, 2:20 PM CDTTSTM WND GST 60Cookson, OKESTIMATED BY A SPOTTER. RELAYED BY MEDIA.
Jul 14, 2:23 PM CDTTSTM WND DMGSallisaw, OKROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS54 KTSA 141820
SVRTSA
OKC001-021-041-061-091-097-101-111-121-135-145-141915-
/O.NEW.KTSA.SV.W.0198.160714T1820Z-160714T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
  CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 215 PM CDT

* AT 118 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SPORTSMEN ACRES COMMUNITY TO NEAR WAGONER TO 5
  MILES NORTH OF OKTAHA TO DEWAR...MOVING EAST AT 45 MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS 
           MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE 
           HOMES WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND 
           BUSINESSES WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. 
           EXPECT EXTENSIVE TREE DAMAGE AND POWER OUTAGES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MUSKOGEE...                       TAHLEQUAH...
  SALLISAW...                       WAGONER...
  STILWELL...                       EUFAULA...
  STIGLER...                        PRYOR CREEK...
  HENRYETTA...                      FORT GIBSON...
  CHECOTAH...                       CHOUTEAU...
  WARNER...                         WESTVILLE...
  VIAN...                           LOCUST GROVE...
  SALINA...                         QUINTON...
  GORE...                           DEWAR...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 233 AND
311.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE POTENTIALLY
PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS! THIS IS AN EXTREMELY DANGEROUS
SITUATION WITH TORNADO LIKE WIND SPEEDS EXPECTED. MOBILE HOMES AND
HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS
MAGNITUDE AND MAY BE OVERTURNED. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE
THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY
DAMAGE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3628 9461 3580 9453 3547 9464 3503 9545
      3536 9598 3538 9598 3538 9601 3542 9608
      3566 9557 3596 9541 3629 9532
TIME...MOT...LOC 1818Z 282DEG 41KT 3621 9527 3595 9534 3565 9550 3545
9594

HAIL...1.00IN
WIND...90MPH
 
$$

LACY
1 follow-up statement
269 
WWUS54 KTSA 141839
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 PM CDT THU JUL 14 2016

OKC001-021-041-061-091-097-101-111-121-135-145-141915-
/O.CON.KTSA.SV.W.0198.000000T0000Z-160714T1915Z/
MAYES OK-SEQUOYAH OK-OKMULGEE OK-MCINTOSH OK-PITTSBURG OK-
DELAWARE OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-ADAIR OK-HASKELL OK-
139 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN MAYES...SEQUOYAH...SOUTHEASTERN OKMULGEE...
MCINTOSH...NORTHEASTERN PITTSBURG...SOUTHERN DELAWARE...CHEROKEE...
EASTERN WAGONER...MUSKOGEE...ADAIR AND CENTRAL HASKELL COUNTIES...

AT 137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF PEGGS TO 2 MILES SOUTH OF HULBERT TO
2 MILES SOUTHEAST OF KEEFETON TO 4 MILES SOUTHEAST OF
STIDHAM...MOVING EAST AT 45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

AT 110 PM...NEWS MEDIA REPORTED AN 80 MPH GUST IN MUSKOGEE NEAR US
69. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
SALLISAW...                       WAGONER...
STILWELL...                       EUFAULA...
STIGLER...                        HENRYETTA...
FORT GIBSON...                    CHECOTAH...
WARNER...                         WESTVILLE...
VIAN...                           LOCUST GROVE...
QUINTON...                        GORE...
DEWAR...                          WEST SILOAM SPRINGS...
COLCORD...                        KANSAS...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 233 AND
311.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3628 9461 3580 9453 3547 9464 3503 9545
      3536 9598 3538 9598 3538 9601 3542 9608
      3566 9557 3596 9541 3624 9527
TIME...MOT...LOC 1837Z 286DEG 39KT 3614 9511 3590 9514 3556 9531 3532
9565

HAIL...1.00IN
WIND...80MPH
 
$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 14, 10:49 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 AM CDT THU JUL 14 2016

...UPDATE...

.DISCUSSION...
Earlier update increased precip chances for most locations based
on organizing MCS and likelihood it will be persist eastward.
Instability has recovered substantially in wake of the early
morning convection and expectations are that severe weather
potential will increase through the day as the ongoing storms
become nearer sfc based. Prior to the convection temps are on
track and any later update would be to cool temps once the
convection influences an area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  70  89  72 /  90  80  40  30
FSM   94  72  90  73 /  80  70  40  30
MLC   95  72  91  73 /  70  60  40  30
BVO   92  67  88  69 /  90  80  30  30
FYV   90  68  86  67 /  80  80  40  30
BYV   90  68  86  67 /  80  80  40  30
MKO   94  71  90  72 /  90  80  40  30
MIO   91  68  88  70 /  90  70  30  30
F10   95  71  91  73 /  80  70  40  30
HHW   96  74  95  73 /  50  30  30  20

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU JUL 14 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
809 AM CDT THU JUL 14 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...BEFORE NOON...INCREASING DURING AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS
AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED
TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS.
ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS
NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX.
EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO
LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS
AFTERNOON AND EVENING.

CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL
WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE
FURTHER AS STORMS CONSOLIDATE.  SEVERAL DATA SOURCES INDICATE
LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS...
ARE POSSIBLE WITH THE STRONGEST STORMS.

AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE
IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX.
WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL
RATES MAY PRODUCE LOCALIZED FLASH FLOODING.

FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS
THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES
APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY
STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG
WIND GUSTS THE MAIN CONCERN.

HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO
THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 14, 1:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST 2 NW BIXBY              35.96N 95.91W
07/14/2016  E75 MPH          TULSA              OK   TRAINED SPOTTER

            TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR
            151ST AND YALE.

&&

AEJ
Local storm report, Jul 14, 1:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             2 NW BIXBY              35.96N 95.91W
07/14/2016  E1.50 INCH       TULSA              OK   TRAINED SPOTTER

            1.5 INCH HAIL NEAR 151ST STREET AND YALE.

&&

AEJ
Local storm report, Jul 14, 1:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     1 S BROKEN ARROW        36.04N 95.79W
07/14/2016                   TULSA              OK   NWS EMPLOYEE

            TREE, SHINGLE, FENCE DAMAGE. TRANPOLINE FLIPPED. NEAR
            91ST AND LYNN

&&

AEJ
Local storm report, Jul 14, 1:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             1 S BROKEN ARROW        36.04N 95.79W
07/14/2016  E0.75 INCH       TULSA              OK   NWS EMPLOYEE

&&

AEJ
Local storm report, Jul 14, 1:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
07/14/2016                   WAGONER            OK   TRAINED SPOTTER

            TREE DAMAGE IN WAGONER.

&&

AEJ
Local storm report, Jul 14, 1:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND GST     MAZIE                   36.11N 95.36W
07/14/2016  E65 MPH          MAYES              OK   EMERGENCY MNGR

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more60 min
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.